# SDR UALA2012121907285

- Difficulty date: December 17, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N803UA
- Make and model: Airbus A319-131
- Aircraft serial: 748
- Aircraft time: 52,150 hours, 20,829 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Improper Part
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CABIN SEAT ROW 12 LEFT HAS WRONG COLOR LENS INSTALLED.  REMOVED AND REPLACED EMERGENCY LIGHT LENS WITH CORRECT COLOR (RED) AT SEAT ROW 12 LEFT EMERGENCY EXIT ROW.
